Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2011, Article ID 437541, 25 pages
http://dx.doi.org/10.1155/2011/437541
Research Article

Computing the Characteristic Polynomials of a Class of Hyperelliptic Curves for Cryptographic Applications

1College of Communication Engineering, Hangzhou Dianzi University, Hangzhou 310018, China
2College of Engineering and Science, Clemson University, Clemson, SC 29631, USA
3School of Mathematical Sciences, Xiamen University, Xiamen 361005, China

Received 12 November 2010; Accepted 21 March 2011

Academic Editor: J. Rodellar

Copyright © 2011 Lin You et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lin You, Guangguo Han, Jiwen Zeng, and Yongxuan Sang, “Computing the Characteristic Polynomials of a Class of Hyperelliptic Curves for Cryptographic Applications,” Mathematical Problems in Engineering, vol. 2011, Article ID 437541, 25 pages, 2011. https://doi.org/10.1155/2011/437541.